Distribution of the Lyapunov exponent of the chaotic skew tent map

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

4 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)2059-2067
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume9
Issue number10
Publication statusPublished - Oct 1999
Externally publishedYes

Abstract

Distribution of the Lyapunov exponent of the chaotic skew tent map is studied. Complete expressions of the mean and the variance as well as the asymptotic distributions of the Lyapunov exponent are obtained for both noisy and noiseless cases of the map.